# SDR ABXA20121207346

- Difficulty date: December 7, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112T31015
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING STATION 974 LW REAR SPAR UPPER SURFACE TRAILING EDGE PANEL SKIN BULGING SUSPECT CORROSION MARKED.  REPAIRED LEFT WING REAR SPAR UPPER SKIN SURFACE WS 974 IAW REA B657-60401-MR.  ACFT WAS GROUNDED.
